MathSciNet Relay Station
MathSciNet bibliographic data
MR2412978 90C30 (90C57)
Qu, Shaojian; Zhang, Kecun; Wang, Fusheng A global optimization using linear relaxation for generalized geometric programming. European J. Oper. Res. 190 (2008), no. 2, 345–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement